# SDR DALA2018111986679

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 81,388 hours, 62,943 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE AFTER AFT AIRSTAIRS CLOSED AFT LAV SMOKE DETECTOR ACTIVATED AND EXHAUST SMELL NOTICED AFT CABIN APU AIR ON AND EXTERNAL AIR SOURCE ALSO ON. C/W ODI PREVENTION T/S PER ATA 2172 NO/GO ODI C/W WORK CARDS 2120-2367 AND 7100-2619 REF NO GO ODI LOG 0829264 OK FOR SERVICE. (LP4569030)
